Mathematical Research Letters

Volume 26 (2019)

Number 2

Algebraization for zero-cycles and the $p$-adic cycle class map

Pages: 557 – 585

DOI: https://dx.doi.org/10.4310/MRL.2019.v26.n2.a8

Author

Morten Lüders (Fakultät für Mathematik, Universität Regensburg, Germany)

Abstract

Using an idelic argument and assuming the Gersten conjecture for Milnor $K$-theory, we show that the restriction map from the Chow group of one-cycles on a smooth projective scheme over a henselian local ring to a pro-system of thickened zero-cycles is surjective. We relate this restriction map to the $p$-adic cycle class map.

The author is supported by the DFG through CRC 1085 Higher Invariants (Universität Regensburg).

Received 26 September 2017

Published 12 August 2019